# SDR 118041

- Difficulty date: April 27, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 17,611 hours, 21,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR LIGHTING SYSTEM, OVERHEAD EMERGENCY LIGHT INOP SEAT 3A. LIGHT MEL PER 33-52-2
